# SDR QXEA2014120801006

- Difficulty date: December 8, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 9,293 hours, 9,810 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Door
- Condition: Lack Of Lube
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY EQUIPMENT BIN DOES NOT OPEN SMOOTHLY.  CLEANED AND LUBED AFT LT EMEGENCY EQUIPMENT SLIDING DOOR.  DOOR SLIDES NORMALLY.  NO OTHER DEFECTS NOTED AT THIS TIME.  RETURNED TO SERVICE.
